# SDR COEA2024060402875

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N875FE
- Make and model: Cessna 208B
- Aircraft serial: 0206
- Aircraft time: 15,063 hours, 18,240 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Starter Gen
- Part number: 200SGL153Q
- Part serial: 2852XL
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLT. 7805 ENROUTE: PHX - NYL   AIR TURNBACK/DISCREPANCY: AFTER DEPARTURE ON CLIMBOUT, THE MAIN GENERATOR FAILED. THE AIRCRAFT WAS RETURNED TO PHX AND AN EMERGENCY WAS DECLARED. CORRECTIVE ACTION: MAINTENANCE REPLACED THE STARTER GENERATOR AND A SOAP SAMPLE WAS TAKEN. OPS CHECKS GOOD.
